# SDR YENA2019041840199

- Difficulty date: April 14, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 48,665 hours, 17,213 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: A9284RP
- Condition: No Test
- Location: L2 Door
- Part time: 59,911 hours, 20,752 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 391. L2 DOOR SLIDE FAIL EMERGENCY LIGHT TEST; R & R AFT L/H L2 DOOR SLIDE IAW AMM 25-62-44-400-007. TEST GOOD.
